# SDR SWAA2021032353064

- Difficulty date: March 3, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 53,650 hours, 31,932 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TRACK AROUND FASTENER HOLE BS935 RBL13 WL177.   REMOVED AND REPLACED CARGO TRACK BTW B/S 887 - B/S 947.5 RBL 13.8 LOT# 7530159 IAW SRM 51-10-02 PARAGRAPH 9 AND SRM 51-40-02 DWG 147A7500 REV. 59900U 11MAR21
